Discussion in 'Suicidal Thoughts and Feelings' started by Theone, Jul 26, 2010.

Thread Status:
Not open for further replies.
  1. Theone

    Theone Well-Known Member

    Guys advice please, I take 40mg of citiopan but ran out 4days ago and haven't been able to get a repeat prescription yet hopefully I will be able to tomorrow... I feel really weak and dizzy I nt sure is this a symptom... Am I in trouble? I know you really not meant to go cold turkey and am really worried how bad this is about to get!!!
  2. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    If it gets any worst go to the ER and tell them you came up short on your meds and are having side affects..They may give you a script to get you thru the next couple of days until you can get your refills..
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    yup side effect probably go to walk in clinic bring empty bottle show them you ran out 4 days ago and need to script or er they will give you enough hold you over okay take care
Thread Status:
Not open for further replies.